| Model Number |
795210 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their affiniti 70 ultrasound system¿s control panel would not lock into position properly while transporting the unit within the user facility.No patient or user was harmed as a result of the issue.
Additional Manufacturer Narrative
According to the philips field service engineer, he calibrated the tensions cable and tested all functions and the issue was resolved.The system was returned to service.No further issue reported.
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.